# SDR HNAA2023091800325

- Difficulty date: August 28, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E993888 SHEAR CLIP CRACKED AT FR 8 BTW STGR 9L AND WINDSHIELD LOWER FRAME.  ACCOMPLISHED REPAIR OF FR 8 STGR 9L TO LOWER WINDSHIELD FRAME SHEAR CLIP IAW ETD# ETD2023-145-021990 AND EO1-53-23-0271.
